MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; 36MM HUMERAL LINER +0 UNCONSTRAINED

EXACTECH, INC. EQUINOXE; 36MM HUMERAL LINER +0 UNCONSTRAINED
Model Number 320-36-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 07/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-31-40, 6707690 - glenosphere, 40mm.
 
Event or Problem Description
As reported, this (b)(6) y/o female patient had a proximal humeral fracture and received a reverse l tsa on/near (b)(6) 2021.An i&d was being performed with the plan to change the humeral liner, glenosphere, humeral tray then wash out the wound and re-implant new implants of the same taken out.When re-implanting, there was a 36 liner implanted along with a 40mm glenosphere.Subsequently taken to the or on (b)(6) 2021 for an i&d.Another surgery was performed this morning ((b)(6) 2021) to exchange the 36 humeral liner for a 40mm humeral liner.This was uneventful.The humeral liner will return; however, the glenosphere is disposed by hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.Section h11: *the following sections have corrected information: (section f10) please disregard health effect - impact codes.These were entered in error.

Brand Name
EQUINOXE
Common Device Name
36MM HUMERAL LINER +0 UNCONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12251977
Report Number1038671-2021-00364
Device Sequence Number4742916
Product Code KWT
UDI-Device Identifier10885862086617
UDI-Public10885862086617
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2026
Device Model Number320-36-00
Device Catalogue Number320-36-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer11/03/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale